# SDR SWAA094122

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 78,929 hours, 46,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND L1 DOOR UPPER HINGE CUTOUT SKIN CRACKED AT BS 301-304, WL 227-261.  REPAIRED SKIN PER SWRM & ER.
